# SDR DALA2021092005609

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 79,864 hours, 25,896 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 SLAT 2 TE WEDGE 7" FROM OTBD, 2" FROM L/E, APPROX. 1"X1". CORRECTIVE ACTION: ACCOMPLISHED PERMANENT REPAIR ON #2 SLAT T/E WEDGE IAW B757-200 SRM. (1952081)
